Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 197-200
http://dx.doi.org/10.1155/S016117128400020X
Research notes

A class of completely regular spaces

Department of Mathematics, Åbo Akademi, Åbo 50 20500, Finland

Received 30 August 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patrik E. Eklund, “A class of completely regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 197-200, 1984. https://doi.org/10.1155/S016117128400020X.